Could soy isoflavones (even in trace amount) have delayed my period? Pls help ladies!

Discussion in 'Fertility & Trying to Conceive' started by Mimosa, Jan 19, 2012.

  1. Mimosa

    Mimosa Silver IL'ite

    Messages:
    384
    Likes Received:
    87
    Trophy Points:
    68
    Gender:
    Female
    :hiya all!

    I had taken duphaston from jan 1-10, and was expecting my period by Jan 14 (last Sun) since my last period on 14 Dec. For the last 3 months, i have been getting my period on the 14th of the month after i have my last pill on the 10th.

    However, this time i am 4 days late, which i am quite worried about. The thing is, my doc diagnosed that i was a bit deficient in Calcium and Vit B12 (and hence the imbalance in some hormones) and gave calcium supplements that contain, calcium, phosphorus, Vit B as well as a trace of soy isoflavones. I have been taking those twice since 1st Jan.

    My question is, could soy be the reason my periods are delayed this time? I have been testing almost everyday since sunday, and its a BFN everyday:cry:

    If the supplements are given to regularise my hormones to help me conceive, isnt it ironical that they arent bringing on the AF, neither BFP?:confused2:

    Since my last three cycles were so on track, this uncertain wait is driving me crazy!!!:drowning

    Any inputs from you experienced ladies pls???

    Thanks!
     
    Loading...

  2. priya20coool

    priya20coool Bronze IL'ite

    Messages:
    80
    Likes Received:
    38
    Trophy Points:
    40
    Gender:
    Female
    Re: Could soy isoflavones (even in trace amount) have delayed my period? Pls help lad

    As far as Soy isoflavones or Duphaston are concerned, research says that they induce pregnancy with not much side-effects. You will have the usual premenstrual symptoms such as mood swings, muscle cramps, or irritation. But they were not proved to delay periods. And by the time I am now answering, you would have even got your periods or BFP. But you need not worry further as it doesnt affect your mensus.

    Change in weather also affects menstrual period. So it may also be a cause. I have had as far as periods after 45 days during cold weather. And Duphaston results in sure pregnancy. But the time taken varies from woman to woman. May be you should give your body sometime to get adjusted to duphaston. All the best.
     
  3. Mimosa

    Mimosa Silver IL'ite

    Messages:
    384
    Likes Received:
    87
    Trophy Points:
    68
    Gender:
    Female
    Re: Could soy isoflavones (even in trace amount) have delayed my period? Pls help lad

    Hi and thnx a lot for ur reply:bowdown!

    As far as adjusting to duphaston is concerned, i have been taking it since july 2011, which makes it 7 months now. Except for the first month, i had got AF religiously within 4 days of stopping the pill (since i take it on the same date each month). So each month 1-10th used to be my duphaston days, and on 14th i used to get AF.
    But from dec end to jan end, i was also taking calcium and vit D3 tabs due to a deficiency that the doc diagnosed. I later read on the package insert that it also contained soy isoflavones, which made me highly doubt that it contributed somewhat to the delay:coffee
    Anyway, i got AF on 21st jan instead of 14th, but that sure disrupted my cycle, my predicted O dates, making timed BDing very difficult:rant

    Thanks a lot though, do share any other inputs u might have on this:cheers
     
  4. priya20coool

    priya20coool Bronze IL'ite

    Messages:
    80
    Likes Received:
    38
    Trophy Points:
    40
    Gender:
    Female
    Re: Could soy isoflavones (even in trace amount) have delayed my period? Pls help lad

    Generally, medicine intake would bother a lot to your body metabolism... So better consult the same doctor who prescribed this Duphaston... And there are a lot of ladies who have got pregnancies after a year on duphaston.. And duphaston is one of the greatest products of its kind prescribed by most doctors with great results.. So all the best...

    May be.. try changing your intercourse way or positions.. Too quick or too slower a play will also affect..
     

Share This Page